Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Multivariable expansion of solutions of linear equations with slowly varying coefficients
HTML articles powered by AMS MathViewer

by L. E. Levine and W. C. Obi PDF
Bull. Amer. Math. Soc. 82 (1976), 771-774
References
  • Edward L. Reiss, On multivariable asymptotic expansions, SIAM Rev. 13 (1971), 189–196. MR 289873, DOI 10.1137/1013036
  • 2. W. C. Obi, A diminishing error approach to multivariable expansions of second order linear differential equations, Doctoral thesis, Stevens Inst. of Technology, Hoboken, N. J., 1975.
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34E05, 34E10, 41A60
  • Retrieve articles in all journals with MSC (1970): 34E05, 34E10, 41A60
Additional Information
  • Journal: Bull. Amer. Math. Soc. 82 (1976), 771-774
  • MSC (1970): Primary 34E05, 34E10; Secondary 41A60
  • DOI: https://doi.org/10.1090/S0002-9904-1976-14158-4
  • MathSciNet review: 0410010